RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 3, Pages 111–118 (Mi dm1018)  

This article is cited in 2 scientific papers (total in 2 papers)

Local factorisations of nonlocal Fitting classes

V. V. Shpakov, N. T. Vorob'ev


Abstract: We consider general rules of constructing of local products of the Fitting classes with the use of nonlocal factors determined by the minimal elements of the Lockett section. We give a simple method to construct local Fitting classes which are factorised by nonlocal Fitting classes of some classes of $\pi$-groups and $\pi'$-groups. Applying the class $\mathfrak B$, we simplify the procedure of construction of a nonlocal factor in the local product. It is shown that in the construction of the local product the nonlocal factor for the appropriate set of primes $\pi$ is the Fitting class of the form $\mathfrak B_*\mathfrak S_\pi$, where $\mathfrak B_*$ is the minimal element of the Lockett section of the class $\mathfrak B$. In this paper, we consider only finite solvable groups.

DOI: https://doi.org/10.4213/dm1018

Full text: PDF file (122 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:4, 439–446

Bibliographic databases:

UDC: 512.55
Received: 04.06.2007

Citation: V. V. Shpakov, N. T. Vorob'ev, “Local factorisations of nonlocal Fitting classes”, Diskr. Mat., 20:3 (2008), 111–118; Discrete Math. Appl., 18:4 (2008), 439–446

Citation in format AMSBIB
\Bibitem{ShpVor08}
\by V.~V.~Shpakov, N.~T.~Vorob'ev
\paper Local factorisations of nonlocal Fitting classes
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 3
\pages 111--118
\mathnet{http://mi.mathnet.ru/dm1018}
\crossref{https://doi.org/10.4213/dm1018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2467459}
\zmath{https://zbmath.org/?q=an:1177.20029}
\elib{http://elibrary.ru/item.asp?id=20730258}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 4
\pages 439--446
\crossref{https://doi.org/10.1515/DMA.2008.032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53349161269}


Linking options:
  • http://mi.mathnet.ru/eng/dm1018
  • https://doi.org/10.4213/dm1018
  • http://mi.mathnet.ru/eng/dm/v20/i3/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Vit'ko, N. T. Vorob'ev, “Fitting functors and radicals of finite groups”, Siberian Math. J., 52:6 (2011), 995–1002  mathnet  crossref  mathscinet  isi
    2. A. V. Martsinkevich, N. T. Vorobev, “Proizvedeniya i ob'edineniya lokalno normalnykh klassov Fittinga”, Tr. IMM UrO RAN, 24, no. 2, 2018, 152–157  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:242
    Full text:115
    References:25
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020